# SDR SWAA2024090528299

- Difficulty date: August 20, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - FLOOR BEAM REPAIR STRAP HAS 1EA OPEN COUNTERSUNK FASTENER HOLE @ BS294; RBL-37;WL-208. REPAIR ANGLE HAS 1EA HILOK W/O COLLAR; 1EA UNDERSIZED HILOK @ BS294; RBL-53; WL-207. (MARKED) (PICS)<[01] INSTALLED FASTENERS ON UPPER CHORD FLOOR BEAM 3EA PER SRM 53-10-51-2R-16 REP. 16 AND DWG 141A5502;[02] INSTALLED FASTENERS 3EA ON UPPER CHORD FLOOR BEAM BS 294.5 WL 208 BETWEEN RBL 25 TO RBL 60 PER SRM 53-10-51-2R-16 REP. 16 AND DWG 141A5502;[03] FIXED FASTENERS AT FLOOR BEAM REPAIR STRAP HAS 1EA OPEN COUNTERSUNK FASTENER HOLE @ BS294; RBL-37;WL-208. REPAIR ANGLE HAS 1EA HILOK W/O COLLAR; 1EA UNDERSIZED HILOK @ BS294; RBL-53; WL-207 PER SRM 53-10-51-2R-16 REP. 16 AND DWG 141A5502;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
